Share:


Global Solution for the Generalized Anisotropic Navier–Stokes Equations with Large Data

    Daoyuan Fang Affiliation
    ; Bin Han Affiliation

Abstract

We are concerned with 3D incompressible generalized anisotropic Navier– Stokes equations with hyperdissipative term in horizontal variables. We prove that there exists a unique global solution for it with large initial data in anisotropic Besov space.

Keyword : anisotropic, hyper-dissipation, large data

How to Cite
Fang, D., & Han, B. (2015). Global Solution for the Generalized Anisotropic Navier–Stokes Equations with Large Data. Mathematical Modelling and Analysis, 20(2), 205-231. https://doi.org/10.3846/13926292.2015.1020894
Published in Issue
Mar 30, 2015
Abstract Views
289
PDF Downloads
185
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.